# SDR USAA000372

- Difficulty date: March 20, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: BAC151877X28
- Condition: Cracked
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED .75 INCH, STATION 1040, STRINGER 6L.  REPLACED CLIP WITH NEW UNIT PER SRM 51-10-00.  (M)
